| Catalog Number |
0119L20 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter name:(b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that in the next day after placement it was discovered foley catheter fell out in the ward due to the balloon portion was torn.
Additional Manufacturer Narrative
Initial reporter name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction- d, f, g, h this report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that in the next day after placement it was discovered foley catheter fell out in the ward due to the balloon portion was torn.Per follow up information received via ibc on 23dec2025, stated that catheter was left in place after prostate resection.Pressure hemostasis was performed while the foley catheter remained inserted.Therefore, hand was listed as a potential source of contact.Pressure hemostasis might have led to balloon rupture.